# SDR TWAA0002203

- Difficulty date: February 8, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- Aircraft time: 43,718 hours, 22,335 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK THE LEFT PACK FAN POPPED TWO CB''S.  FOUND LT HEAT EXCHANGER WIRES SHORTED.  WIRES CAPPED AND STOWED AND SYSTEM PLACARD.  *S/D*  FOUND THE PACK COOLING FAN WIRES WERE CHAFING AGAINST THE HEAT EXCHANGER HOUSING.  WIRES WERE SPLICED AND SYSTEM REACTIVATED.
